메뉴 건너뛰기




Volumn 30, Issue 2-3, 1997, Pages 57-69

H∞ control with parametric Lyapunov functions

Author keywords

Convex covering; H control; Linear matrix inequality; Linear parametrically varying system; Parametric Lyapunov function

Indexed keywords


EID: 0000451507     PISSN: 01676911     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0167-6911(96)00075-8     Document Type: Article
Times cited : (74)

References (13)
  • 2
    • 0028496067 scopus 로고
    • Robust performance of linear parametrically varying systems using parametrically-dependent linear feedback
    • G. Becker and A. Packard, Robust performance of linear parametrically varying systems using parametrically-dependent linear feedback, Systems Control Lett. 23 (1994) 205-215.
    • (1994) Systems Control Lett. , vol.23 , pp. 205-215
    • Becker, G.1    Packard, A.2
  • 4
    • 0028377254 scopus 로고
    • Lyapunov functions for uncertain systems with applications to the stability of time varying systems
    • S. Dasgupta, G. Chockalingam, B.D.O. Anderson and M. Fu. Lyapunov functions for uncertain systems with applications to the stability of time varying systems, IEEE Trans. Circuits and Systems - I 41 (1994) 93-106.
    • (1994) IEEE Trans. Circuits and Systems - I , vol.41 , pp. 93-106
    • Dasgupta, S.1    Chockalingam, G.2    Anderson, B.D.O.3    Fu, M.4
  • 6
    • 0005635435 scopus 로고
    • ∞ suboptimal controllers
    • ∞ suboptimal controllers, Proc. CDC (1992) 937-942.
    • (1992) Proc. CDC , pp. 937-942
    • Gahinet, P.1
  • 7
    • 0028758758 scopus 로고
    • Affine parameter-dependent Lyapunov functions for real parametric uncertainty
    • P. Gahinet, P. Apkarian and M. Chilali, Affine parameter-dependent Lyapunov functions for real parametric uncertainty, Proc. CDC (1994) 2026-2031.
    • (1994) Proc. CDC , pp. 2026-2031
    • Gahinet, P.1    Apkarian, P.2    Chilali, M.3
  • 8
    • 0028484180 scopus 로고
    • ∞ control problem: LMI existence condition and state space formulas
    • ∞ control problem: LMI existence condition and state space formulas, Automatica 30 (1994) 1307-1317.
    • (1994) Automatica , vol.30 , pp. 1307-1317
    • Iwasaki, T.1    Skelton, R.E.2
  • 10
    • 0024906758 scopus 로고
    • A lower bound on the multivariable stability margin via linear programming
    • A. Sideris, A lower bound on the multivariable stability margin via linear programming, Proc. CDC (1989) 1936-1937.
    • (1989) Proc. CDC , pp. 1936-1937
    • Sideris, A.1
  • 11
    • 0026883988 scopus 로고
    • Gain scheduling: Potential hazards and possible remedies
    • J.S. Shamma and M. Athans, Gain scheduling: potential hazards and possible remedies, IEEE Control Systems Mag. 12 (1992) 101-107.
    • (1992) IEEE Control Systems Mag. , vol.12 , pp. 101-107
    • Shamma, J.S.1    Athans, M.2
  • 13
    • 0029545219 scopus 로고
    • ∞ control with parametric Lyapunov functions
    • ∞ control with parametric Lyapunov functions. Proc. CDC95, Vol. 3 (1995) 2547-2552.
    • (1995) Proc. CDC95 , vol.3 , pp. 2547-2552
    • Yu, J.1    Sideris, A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.